# SDR P5CA9600536

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corrosion
- Location: L3 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON EXTERNAL SKIN AT L3 DOOR SCUFF PLATE.  CORROSION REMOVED AND AREA RETREATED PER BAC SRM 51-10-01.
